Gradient estimates of periodic solutions for some quasilinear parabolic equations

Mitsuhiro Nakao*, Yasuhiro Ohara

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)868-883
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Issue number3
Publication statusPublished - 1996 Dec 15
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this